A factorization formula in Z[[x]]

Daniel Birmajer, Juan B. Gil, Michael D. Weiner

Research output: Contribution to journalConference articlepeer-review


Given an odd prime p, we give an explicit factorization over the ring of formal power series with integer coefficients for certain reducible polynomials whose constant term is of the form pw with w > 1. Our formulas are given in terms of partial Bell polynomials and rely on the inversion formula of Lagrange.

Original languageEnglish (US)
Pages (from-to)935-943
Number of pages9
JournalDiscrete Mathematics and Theoretical Computer Science
StatePublished - 2014
Event26th International Conference on Formal Power Series and Algebraic Combinatorics, FPSAC 2014 - Chicago, United States
Duration: Jun 29 2014Jul 3 2014

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • General Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'A factorization formula in Z[[x]]'. Together they form a unique fingerprint.

Cite this